April  2019, 39(4): 1745-1777. doi: 10.3934/dcds.2019076

Vortex structures for some geometric flows from pseudo-Euclidean spaces

1. 

College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

2. 

College of Mathematics and Information Sciences, Guangzhou University, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, China

3. 

School of Mathematics and Statistics & Hubei Key Laboratory of Mathematical Sciences, Central China Normal University, Wuhan 430079, China

* Corresponding author: Jun Yang

Received  October 2017 Revised  September 2018 Published  January 2019

Fund Project: The first author is supported by the Fundamental Research Funds for the Central Universities as well as NSFC grant 11471316; The second author is supported by NSFC grant 11471316 and 11731001; The third author is supported by NSFC grant 11371254 and 11671144.

For some geometric flows (such as wave map equations, Schrödinger flows) from pseudo-Euclidean spaces to a unit sphere contained in a three-dimensional Euclidean space, we construct solutions with various vortex structures (vortex pairs, elliptic/hyperbolic vortex circles, and also elliptic vortex helices). The approaches base on the transformations associated with the symmetries of the nonlinear problems, which will lead to two-dimensional elliptic problems with resolution theory given by the finite-dimensional Lyapunov-Schmidt reduction method in nonlinear analysis.

Citation: Ruiqi Jiang, Youde Wang, Jun Yang. Vortex structures for some geometric flows from pseudo-Euclidean spaces. Discrete and Continuous Dynamical Systems, 2019, 39 (4) : 1745-1777. doi: 10.3934/dcds.2019076
References:
[1]

M. del PinoP. Felmer and M. Musso, Two-bubble solutions in the super-critical Bahri-Coron's problem, Calc. Var. Partial Differential Equations, 16 (2003), 113-145.  doi: 10.1007/s005260100142.

[2]

M. del PinoM. Kowalczyk and M. Musso, Variational reduction for Ginzburg-Landau vortices, J. Funct. Anal., 239 (2006), 497-541.  doi: 10.1016/j.jfa.2006.07.006.

[3]

W. Y. Ding and Y. D. Wang, Schrödinger flow of maps into symplectic manifolds, Sci. China Ser. A, 41 (1998), 746-755.  doi: 10.1007/BF02901957.

[4]

W. Y. Ding and H. Yin, Special periodic solutions of Schrödinger flow, Math. Z., 253 (2006), 555-570.  doi: 10.1007/s00209-005-0922-6.

[5]

C. Gui and J. Wei, Multiple interior peak solutions for some singularly perturbed Neumann problems, J. Differential Equations, 158 (1999), 1-27.  doi: 10.1016/S0022-0396(99)80016-3.

[6]

F. Hang and F. H. Lin, Static theory for planar ferromagnets an antiferromagnets, Acta Math. Sin. (Engl. Ser.), 17 (2001), 541-580.  doi: 10.1007/s101140100136.

[7]

F. Hang and F. H. Lin, A Liouville type theorem for minimizing maps, Special issue dedicated to Daniel W. Stroock and Srinivasa S. R. Varadhan on the occasion of their 60th birthday, Methods Appl. Anal., 9 (2002), 407-424.  doi: 10.4310/MAA.2002.v9.n3.a7.

[8]

A. Hubert and R. Schafer, Magnetic Domains: The Analysis of Magnetic Microstructures, Berlin, Heidelberg, Springer-Verlag, 1998.

[9]

C. E. KenigG. Ponce and L. Vega, Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations, Invent. Math., 134 (1998), 489-545.  doi: 10.1007/s002220050272.

[10]

F. H. LinW. M. Ni and J. Wei, On the number of interior peak solutions for a singularly perturbed Neumann problem, Comm. Pure Appl. Math., 60 (2007), 252-281.  doi: 10.1002/cpa.20139.

[11]

F. H. Lin and J. Wei, Traveling wave solutions of Schrödinger map equation, Comm. Pure Appl. Math., 63 (2010), 1585-1621.  doi: 10.1002/cpa.20338.

[12]

R. López, Constant mean curvature surfaces foliated by circles in Lorentz-Minkowski space, Geom. Dedicata, 76 (1999), 81-95.  doi: 10.1023/A:1005145820971.

[13]

N. Papanicolaou and P. N. Spathis, Semitopological solitons in planar ferromagnets, Nonlinearity, 12 (1999), 285-302.  doi: 10.1088/0951-7715/12/2/008.

[14]

C. Song and Y. D. Wang, Schrödinger soliton from Lorentzian manifolds, Acta Math. Sin. (Engl. Ser.), 27 (2011), 1455-1476.  doi: 10.1007/s10114-011-0229-y.

[15]

C. Song, X. Sun and Y. D. Wang, Geometric solitons of Hamiltonian flows on manifolds, J. Math. Phys., 54 (2013), 121505, 17pp. doi: 10.1063/1.4848775.

[16]

J. Wei and J. Yang, Traveling vortex helices for Schrödinger map equations, Trans. Amer. Math. Soc., 368 (2016), 2589-2622.  doi: 10.1090/tran/6379.

show all references

References:
[1]

M. del PinoP. Felmer and M. Musso, Two-bubble solutions in the super-critical Bahri-Coron's problem, Calc. Var. Partial Differential Equations, 16 (2003), 113-145.  doi: 10.1007/s005260100142.

[2]

M. del PinoM. Kowalczyk and M. Musso, Variational reduction for Ginzburg-Landau vortices, J. Funct. Anal., 239 (2006), 497-541.  doi: 10.1016/j.jfa.2006.07.006.

[3]

W. Y. Ding and Y. D. Wang, Schrödinger flow of maps into symplectic manifolds, Sci. China Ser. A, 41 (1998), 746-755.  doi: 10.1007/BF02901957.

[4]

W. Y. Ding and H. Yin, Special periodic solutions of Schrödinger flow, Math. Z., 253 (2006), 555-570.  doi: 10.1007/s00209-005-0922-6.

[5]

C. Gui and J. Wei, Multiple interior peak solutions for some singularly perturbed Neumann problems, J. Differential Equations, 158 (1999), 1-27.  doi: 10.1016/S0022-0396(99)80016-3.

[6]

F. Hang and F. H. Lin, Static theory for planar ferromagnets an antiferromagnets, Acta Math. Sin. (Engl. Ser.), 17 (2001), 541-580.  doi: 10.1007/s101140100136.

[7]

F. Hang and F. H. Lin, A Liouville type theorem for minimizing maps, Special issue dedicated to Daniel W. Stroock and Srinivasa S. R. Varadhan on the occasion of their 60th birthday, Methods Appl. Anal., 9 (2002), 407-424.  doi: 10.4310/MAA.2002.v9.n3.a7.

[8]

A. Hubert and R. Schafer, Magnetic Domains: The Analysis of Magnetic Microstructures, Berlin, Heidelberg, Springer-Verlag, 1998.

[9]

C. E. KenigG. Ponce and L. Vega, Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations, Invent. Math., 134 (1998), 489-545.  doi: 10.1007/s002220050272.

[10]

F. H. LinW. M. Ni and J. Wei, On the number of interior peak solutions for a singularly perturbed Neumann problem, Comm. Pure Appl. Math., 60 (2007), 252-281.  doi: 10.1002/cpa.20139.

[11]

F. H. Lin and J. Wei, Traveling wave solutions of Schrödinger map equation, Comm. Pure Appl. Math., 63 (2010), 1585-1621.  doi: 10.1002/cpa.20338.

[12]

R. López, Constant mean curvature surfaces foliated by circles in Lorentz-Minkowski space, Geom. Dedicata, 76 (1999), 81-95.  doi: 10.1023/A:1005145820971.

[13]

N. Papanicolaou and P. N. Spathis, Semitopological solitons in planar ferromagnets, Nonlinearity, 12 (1999), 285-302.  doi: 10.1088/0951-7715/12/2/008.

[14]

C. Song and Y. D. Wang, Schrödinger soliton from Lorentzian manifolds, Acta Math. Sin. (Engl. Ser.), 27 (2011), 1455-1476.  doi: 10.1007/s10114-011-0229-y.

[15]

C. Song, X. Sun and Y. D. Wang, Geometric solitons of Hamiltonian flows on manifolds, J. Math. Phys., 54 (2013), 121505, 17pp. doi: 10.1063/1.4848775.

[16]

J. Wei and J. Yang, Traveling vortex helices for Schrödinger map equations, Trans. Amer. Math. Soc., 368 (2016), 2589-2622.  doi: 10.1090/tran/6379.

Table 1.  The Expressions of Parameters $ \kappa $ and $ \mu $
Equations Sol. Type $ \kappa $ $ \mu $
(11) Type A null $ \frac{2c_1}{\sqrt{1-|c_1|^2}} $
Type B null $ \frac{2\omega_3}{\sqrt{|\omega_2|^2-|\omega_3|^2}} $
(12) Type A null $ \frac{2c_1\omega_1}{\sqrt{(1-|c_1|^2)(1+|\omega_1|^2)}} $
Type B null $ \frac{2\omega_3}{\sqrt{1+|\omega_2|^2-|\omega_3|^2}} $
(13) Type C $ \frac{c_3}{2c_2\omega_4} $ $ \frac{2c_2}{\sqrt{1-|c_2|^2}} $
Type D $ \frac{c_4}{2\omega_6} $ $ \frac{2\omega_6}{\sqrt{|\omega_5|^2-|\omega_6|^2}} $
(14) Type C $ \frac{c_3}{2c_2\omega_4} $ $ \frac{2c_2\omega_4}{\sqrt{(1-|c_2|^2)(1+|\omega_4|^2)}} $
Type D $ \frac{c_4}{2\omega_6} $ $ \frac{2\omega_6}{\sqrt{1+|\omega_5|^2-|\omega_6|^2}} $
Equations Sol. Type $ \kappa $ $ \mu $
(11) Type A null $ \frac{2c_1}{\sqrt{1-|c_1|^2}} $
Type B null $ \frac{2\omega_3}{\sqrt{|\omega_2|^2-|\omega_3|^2}} $
(12) Type A null $ \frac{2c_1\omega_1}{\sqrt{(1-|c_1|^2)(1+|\omega_1|^2)}} $
Type B null $ \frac{2\omega_3}{\sqrt{1+|\omega_2|^2-|\omega_3|^2}} $
(13) Type C $ \frac{c_3}{2c_2\omega_4} $ $ \frac{2c_2}{\sqrt{1-|c_2|^2}} $
Type D $ \frac{c_4}{2\omega_6} $ $ \frac{2\omega_6}{\sqrt{|\omega_5|^2-|\omega_6|^2}} $
(14) Type C $ \frac{c_3}{2c_2\omega_4} $ $ \frac{2c_2\omega_4}{\sqrt{(1-|c_2|^2)(1+|\omega_4|^2)}} $
Type D $ \frac{c_4}{2\omega_6} $ $ \frac{2\omega_6}{\sqrt{1+|\omega_5|^2-|\omega_6|^2}} $
[1]

Wei Deng, Baisheng Yan. On Landau-Lifshitz equations of no-exchange energy models in ferromagnetics. Evolution Equations and Control Theory, 2013, 2 (4) : 599-620. doi: 10.3934/eect.2013.2.599

[2]

Bo Chen, Youde Wang. Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional. Communications on Pure and Applied Analysis, 2021, 20 (1) : 319-338. doi: 10.3934/cpaa.2020268

[3]

Ze Li, Lifeng Zhao. Convergence to harmonic maps for the Landau-Lifshitz flows between two dimensional hyperbolic spaces. Discrete and Continuous Dynamical Systems, 2019, 39 (1) : 607-638. doi: 10.3934/dcds.2019025

[4]

Shijin Ding, Boling Guo, Junyu Lin, Ming Zeng. Global existence of weak solutions for Landau-Lifshitz-Maxwell equations. Discrete and Continuous Dynamical Systems, 2007, 17 (4) : 867-890. doi: 10.3934/dcds.2007.17.867

[5]

Xueke Pu, Boling Guo, Jingjun Zhang. Global weak solutions to the 1-D fractional Landau-Lifshitz equation. Discrete and Continuous Dynamical Systems - B, 2010, 14 (1) : 199-207. doi: 10.3934/dcdsb.2010.14.199

[6]

Jian Zhai, Zhihui Cai. $\Gamma$-convergence with Dirichlet boundary condition and Landau-Lifshitz functional for thin film. Discrete and Continuous Dynamical Systems - B, 2009, 11 (4) : 1071-1085. doi: 10.3934/dcdsb.2009.11.1071

[7]

Tetsuya Ishiwata, Kota Kumazaki. Structure preserving finite difference scheme for the Landau-Lifshitz equation with applied magnetic field. Conference Publications, 2015, 2015 (special) : 644-651. doi: 10.3934/proc.2015.0644

[8]

Guangwu Wang, Boling Guo. Global weak solution to the quantum Navier-Stokes-Landau-Lifshitz equations with density-dependent viscosity. Discrete and Continuous Dynamical Systems - B, 2019, 24 (11) : 6141-6166. doi: 10.3934/dcdsb.2019133

[9]

Lassaad Aloui, Moez Khenissi. Boundary stabilization of the wave and Schrödinger equations in exterior domains. Discrete and Continuous Dynamical Systems, 2010, 27 (3) : 919-934. doi: 10.3934/dcds.2010.27.919

[10]

Rémi Carles, Christof Sparber. Semiclassical wave packet dynamics in Schrödinger equations with periodic potentials. Discrete and Continuous Dynamical Systems - B, 2012, 17 (3) : 759-774. doi: 10.3934/dcdsb.2012.17.759

[11]

P. D'Ancona. On large potential perturbations of the Schrödinger, wave and Klein–Gordon equations. Communications on Pure and Applied Analysis, 2020, 19 (1) : 609-640. doi: 10.3934/cpaa.2020029

[12]

Jaeyoung Byeon, Ohsang Kwon, Yoshihito Oshita. Standing wave concentrating on compact manifolds for nonlinear Schrödinger equations. Communications on Pure and Applied Analysis, 2015, 14 (3) : 825-842. doi: 10.3934/cpaa.2015.14.825

[13]

Akihiro Shimomura. Modified wave operators for the coupled wave-Schrödinger equations in three space dimensions. Discrete and Continuous Dynamical Systems, 2003, 9 (6) : 1571-1586. doi: 10.3934/dcds.2003.9.1571

[14]

Thomas Duyckaerts, Carlos E. Kenig, Frank Merle. Profiles for bounded solutions of dispersive equations, with applications to energy-critical wave and Schrödinger equations. Communications on Pure and Applied Analysis, 2015, 14 (4) : 1275-1326. doi: 10.3934/cpaa.2015.14.1275

[15]

Peng Gao, Yong Li. Averaging principle for the Schrödinger equations. Discrete and Continuous Dynamical Systems - B, 2017, 22 (6) : 2147-2168. doi: 10.3934/dcdsb.2017089

[16]

Elena Cordero, Fabio Nicola, Luigi Rodino. Schrödinger equations with rough Hamiltonians. Discrete and Continuous Dynamical Systems, 2015, 35 (10) : 4805-4821. doi: 10.3934/dcds.2015.35.4805

[17]

Renata Bunoiu, Radu Precup, Csaba Varga. Multiple positive standing wave solutions for schrödinger equations with oscillating state-dependent potentials. Communications on Pure and Applied Analysis, 2017, 16 (3) : 953-972. doi: 10.3934/cpaa.2017046

[18]

Tarek Saanouni. Global well-posedness of some high-order semilinear wave and Schrödinger type equations with exponential nonlinearity. Communications on Pure and Applied Analysis, 2014, 13 (1) : 273-291. doi: 10.3934/cpaa.2014.13.273

[19]

Kazuhiro Kurata, Yuki Osada. Variational problems associated with a system of nonlinear Schrödinger equations with three wave interaction. Discrete and Continuous Dynamical Systems - B, 2022, 27 (3) : 1511-1547. doi: 10.3934/dcdsb.2021100

[20]

Noboru Okazawa, Toshiyuki Suzuki, Tomomi Yokota. Energy methods for abstract nonlinear Schrödinger equations. Evolution Equations and Control Theory, 2012, 1 (2) : 337-354. doi: 10.3934/eect.2012.1.337

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (265)
  • HTML views (121)
  • Cited by (2)

Other articles
by authors

[Back to Top]